# SDR CA011019022

- Difficulty date: May 21, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,161 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Failed
- Location: Eng Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE DROPPED TO BETWEEN 44-55 PSI DURING FLIGHT. THE ENGINE POWER WAS REDUCED AND PROPELLER WAS SELECTED TO START FEATHER. OIL PRESSURE TRANSMITTER REPLACED, FUNCTION AND LEAK CHECKED SERVICEABLE.
